Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have pain while urinating after taking postinor-2

hi i took postinor2 2days ago. Im having pain while urinating. -can I knw why it is so..
Asked On : Tue, 5 Jul 2011
Answers:  2 Views:  332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Postinor shouldnt affect urination.If you have pain,UTI needs to be ruled out.
Answered: Tue, 5 Jul 2011
I find this answer helpful
  User's Response
Welcome to HealthcareMagic.
Its unlikely that Postinor 2 has something to do with your present symptoms.If you have burning micturition , you preobably have an UTI.You need an antibiotic course to treat this. You should take adequate water (5-6 liters/day ) to decrease the symptoms of UTI.I advise you to visit your Gynecologist and get further management.
Take ceare
Answered: Tue, 5 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor